# SDR DXTA2024080112492

- Difficulty date: July 31, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N834QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000079
- Aircraft time: 2,347 hours, 1,375 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE MAIN DOOR IS VERY HARD TO OPEN. ON THE OUTSIDE, THE HANDLE OPENS FULLY, BUT YOU HAVE TO PULL HARD TO GET IT TO MOVE. ON THE INSIDE, THE HANDLE IS HARD TO MOVE, BUT THE DOOR OPENS EASY.  OPENED UP DOOR TO AIRCRAFT AND REMOVED SIDE COVERS, LOWER STEP CAP AND STEPS. REMOVED COVER PLATE AND GAINED ACCESS TO DOOR MECHANISM AND PERFORMED GVI OF DOOR MECHANISM. FOUND THAT PINS AND ROB HAD NOT BEEN LUBED. LUBE PINS AND ROBS AS REQUIRED, PERFORMED OPS CHECK OF MAIN ENTRY DOOR. NO DEFECTS NOTED, INSTALLED ALL ACCESS PANELS ABACK TO ORIGINAL CONFIGURATION. WORK PERFORMED IN REF TO AMM 52-10-00.
